Took Plan B Twice within a Week and Now No Period

Prettygirl (age 22) writes, “I am 22 years old and i had sex for the first time with my boyfriend and we didnt use protection. He pulled out but we are both extremely fetile. I took plan b this was the day after. I was suppose to get my period that next week and its been over a week an I still havent gotten it.We had sex AGAIN the following saturday exactly a week from the first time we did it. Again we didnt use protection but i took a plan b right after. Im freaking out becasue i havent gotten my period and now what. I was a virgen i dont know much never did i research a bit about it. HELP”

Dear Prettygirl,

Because you took Plan B right away (both times), you should be fine. Your probability for becoming pregnant is pretty slim. Possible, yes, but very slim. As far as skipping your period, that’s pretty normal after taking Plan B. And, because you took 2 Plan Bs within a week, I wouldn’t be surprised if it takes a little while for your periods to return back to normal. Some people have even had their second period get skipped too after taking a double whammy dose of Plan B.

Keep in mind that Plan B is basically just a really, really high dose of the regular birth control medicine. When you take Plan B, it throws your body into a confused whirl so its normal cycles get all messed up. So, I wouldn’t be too worried if I were you. However, to help you with your sanity, especially if you skip another period after this one, you could get a home pregnancy test and take it (my best guess is that you should wait two weeks from now before taking the home pregnancy test to assure that it would be able to detect any hCG within your urine). But, as I said, skipping your period is quite likely just being caused by the Plan B.

Best luck!


Share Your Thoughts